# SDR SWIA201436329

- Difficulty date: February 3, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120
- Aircraft serial: 120340
- Aircraft time: 32,136 hours, 43,965 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED CABIN ALT LIGHT.  FLT 6452 REPLACED ELECTRONIC CONTROLLER.  PN 22201T011400, SN ON 107 & SN OFF 520.
